English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 59161/92571 (64%)
造访人次 : 747723      在线人数 : 40
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41421


    题名: On primitive roots of tori : The function field case
    作者: 陳燕美;Chen, Yen-Mei J.;Kitaoka, Yoshiyuki;Yu, Jing
    贡献者: 淡江大學數學學系
    日期: 2003-02-01
    上传时间: 2010-01-28 07:31:53 (UTC+8)
    出版者: Springer
    摘要: We generalize Bilharz's Theorem for GmGm to all one-dimensional tori over global function fields of finite constant field. As an application, we also derive an analogue, in the setting of function fields, of a theorem (Chen-Kitaoka-Yu, Roskam) on the distribution of fundamental units modulo primes.
    關聯: Mathematische Zeitschirft 243(2), pp.201-215
    DOI: 10.1007/s00209-002-0451-5
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML94检视/开启
    index.html0KbHTML103检视/开启
    On primitive roots of tori The function field case.pdf183KbAdobe PDF0检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈